# SDR A6WA2020010747095

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 38,611 hours, 37,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R3323545
- Condition: Cracked
- Location: Cockpit
- Part time: 38,611 hours, 37,201 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER WINDSHIELD SIDE POST JOINT TO SILL FITTING CRACKED ON AFT SIDE  AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED R/H LOWER WINDSHIELD SIDE POST JOINT TO SILL FITTING IAW CRJ-200 SRM 51-42-21
